# SDR W8PA970114

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0397812
- Condition: Separated
- Location: Nr 1 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 MAIN TIRE RETREAD CAP SEPARATED FROM TIRE ON TAKEOFF.  REPLACED NR 1 MAIN WHEEL AND TIRE ASSEMBLY.  (M)
